On an approach to the interpolation of analytic functions in Hilbert spaces
Matematičeskie zametki, Tome 60 (1996) no. 5, pp. 780-782
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1996_60_5_a15,
author = {O. G. Parfenov},
title = {On an approach to the interpolation of analytic functions in {Hilbert} spaces},
journal = {Matemati\v{c}eskie zametki},
pages = {780--782},
year = {1996},
volume = {60},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1996_60_5_a15/}
}
O. G. Parfenov. On an approach to the interpolation of analytic functions in Hilbert spaces. Matematičeskie zametki, Tome 60 (1996) no. 5, pp. 780-782. http://geodesic.mathdoc.fr/item/MZM_1996_60_5_a15/